Lemsip Max Strength 10 Sachets
Ingredients (per sachet) Paracetamol 1000mg Action: Analgesic & antipyretic Relief of... Headache, sore throat, fever, body aches & pains Phenylephrine hydrochloride 12.2mg Action: Decongestant Relief of... Blocked nose
Availability: In stock
Image for illustration purposes only as current product packaging may differ.